MAUDE Adverse Event Report: ZOLL CIRCULATION LIFEBAND® LOAD-DISTRIBUTING BAND; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION LIFEBAND® LOAD-DISTRIBUTING BAND; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number MODEL 200
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released as it is exempt from premarket submission.The autopulse nxt band involved in the reported complaint will not be returned for investigation because the customer has disposed of it.Therefore, a physical investigation could not be performed, and the root cause could not be determined.
 
Event or Problem Description
The customer reported that while inserting the nxt band pins into the autopulse nxt platform slot, it felt like the pins went in further than they should have.The customer mentioned that the pins on two nxt bands (lot #unknown) were slightly offset compared to those on the functioning nxt bands.Additionally, the customer noted that the bands may have been inserted incorrectly.The customer had not experienced similar issues with the other nxt bands, as those pins appeared even and not offset.The reported problem occurred during the training session.No patient involvement.

Brand Name
LIFEBAND® LOAD-DISTRIBUTING BAND
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key21599076
Report Number3010617000-2025-00189
Device Sequence Number18400882
Product Code DRM
UDI-Device Identifier10849111002988
UDI-Public10849111002988
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 200
Device Catalogue Number8700-001013
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Initial Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown